MathSciNet Relay Station
MathSciNet bibliographic data
MR956032 41A15
Dyn, N.; Ron, A. Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems. Trans. Amer. Math. Soc. 319 (1990), no. 1, 381–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement